# SDR FDKA200708397

- Difficulty date: August 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,399 hours, 14,949 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6144 MCO (1206 PHX LCL) - RTF LANDING GEAR WILL NOT RETRACT.  MX REMOVED AND REPLACED LANDING GEAR HANDLE AND PUT EMERGENCY SELECTOR SWITCH IN NORMAL POSITION, OPS CK GOOD.
